Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is tiredness a symtom of diabetes?

i have been feeling very tired just lately so i checked my blood sugar level this morning before i had anything to eat and it was 8.0. i have a book that came with the machine and it says that normal range should be between 3.9 and 5.8 before breakfast for non-diabetics. i checked it again 10 mins ago and its back down to 6.4 which is within normal range. l have also been getting a lot of headaches. i dont want to bother a doctor and take up their time if theres nothing to worry about but i must admit i am confused as to why my blood sugar levels are up and down like a yo-yo. any advice would be greatly appreciated.
Mon, 14 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
Lab Tests
  Anonymous's Response
's  Response

I think it is for you guys with simple questions you can ask the doctor here online. It helps you get simple answers for the questions you post, try it out. http://www.healthcaremagic.com/ask-doctor-online, I think it is the problem of the machine and I am not sure.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

an elderly diabetic woman with low blood sugar like symtoms but her blood sugar is not low she cant sleep at night, groggy all day, no energy she recently went on insulin therapy and her blood sugar runs about 9 to 14 she is getting two needles in the hospital and hope to get down to just one at night when she goes home. she is basically up all night and sleeps in the day in a chair this came on very quickly she had a ct done on her head and everything was fine

doctor1 MD

This is out of despiration. I think i might have diabetes. My history. 2007 i was diagnosed with severe depression, I have a stress and anxiety problem. The last 3 years, i have been very tired, and it only gets worser and worser. All of the docters just gave me vitamins. I tried to sleep more and less but did nt work. I am currently in gr12. In the morning classes until about 10 o clock i fall asleep in the classes even in tests while i write. I realised that i continue to write even when i am asleep. Because i can feel when i wake up suddenly, then i cant remember writing the things i did. I even sometimes dream when sleeping in class while working. I sleep most of the times in the afternoon after school, because then i am so tired i can t concentrate on my home work. When nobody wakes me, i will sleep for 3hours or more without waking up. But i try to sleep only an hour or less in the day. There are days that i am so tired, that my heart starts to pound when i climb the stairs, and it feel that my legs are going to give in under me, and then i am out of breath but not so that any one can notice, i can only feel it. I have never fainted in my life, and are not over or under wheight. My eating habits is good, and i eat 4 times a day. About a month ago, i was diagnosed with low blood preassure, i am on medication and it went well for a week or 2. Full of energy, now that i am back at school and my blood preasure is normal its the same again. It is starting to influence my school work. The reasons why i think i might have diabetes is my symtoms are tiredness, frequent bladder infections but not serious, heart pouding, my hands and feet sweat very much in winter. I dont really sweat. When i dont drink my vitamin c pills i get sores in my mouth and throught. I am despirate to get help. We dont have an medical aid so tests must be limited. kathleen (19)

doctor1 MD

I am acute diabetic type 2 for the last 24 years . I had severe heart attack in April 2004. I had undergone ANJIO PLASTY. since then i`m on insuline human mixtard 50:50 as well as tab. amryl 2 and/or demacom. My sugar range is 120-170 fasting & 220-270 p.p. whereas the heart condition appears to be normal on taking regulr medicines, but i am facing proble in walking. my doctors advise me for good lenth walk which i can not do. i feel quickly tired. there is dwindling presurre on my eyes. kindly help by advising suitable remedial measure, my age as on date is 62. (male) Regards s.k.khurana

Recent questions on  Diabetes

doctor1 MD

Ever since I missed 2 weeks of my diabetic medication, Metformin 500 mg. I have had diabetic diarrhea and treated it with Pedialyte ever since now I have diabetic constipation, but stool is as soft as diarrhea and the worst of the worst neuropathic pain to the right arm, hands and fingers, the right leg, feet and toes too severe. Visited ER 2 times now because of this severe pain. But I d like to know what could the following be with the constipation symptoms: too frequent feels like there is something blocking the passage of the stool I believe the stool maybe putting pressure on my bladder which gives me frequent urination. Treatments Ive done: Suppositories over a long period of time Tums Oils Stool Softner Omeprazole Treatments I ve yet to consider: Barium enema Colon Cleansing Your help is appreciated.

doctor1 MD

I am a male and I have diabetes.I am 64 years old, height 5 10 , weight 210 Ilb. Urinate about approximately every 2 hours or less during the day, I am not circumcised.Pressure/very ticklish/ pain feeling at the tip of the penis before urination.. Ticklish sensation when I stand up and move around and the urge to urinate.I took Bactrim for 10 days and the pain is much less. I finished antibiotic yesterday. I do not have pain on my upper or lower stomach. Sometimes in the night my urine flow is slower and little more pain. Can any you suggest what kind of UTI i have. Thank you

doctor1 MD

Hello, I have a question regarding insulin resistance and dehydration. I m a Type 1 Insulin Dependent diabetic. Have been for nearly 16 years. My HA1c was last 4.9% so I keep my numbers extremely regulated. Anyways to the question, can severe dehydration lead to insulin resistance? I have some idea of the physiology but I want to understand it thoroughly. Let me give you the story first so you can maybe give me the walk through of it all especially the dehydration and insulin resistance. So after heavy drinking ( not something I do often at all....) , 6-7 hours of hard alcoholic drinks and no water during this time. I went to sleep woke up the next morning feeling very thirsty, it d been about 18 hours since I had a sip of water. So I drank some, and became nauseous. My sugars kept rising, initially was 192, ended up at 425 before I had to call 911. I was not holding down water.. my glucose was rising, I was taking massive amounts of insulin, somewhere in the 80-100 units of Humalog range. I take ~60 units in a day and this was in a matter of 12 hours probably. And my numbers did not drop. My question is why and whats the physiology behind the insulin not working? Something with the dehydration but Im not quite understand it. Please answer this if you can. Oh and I was not consuming food during this time so the glucose rise was not from carbohydrates. WWW.WWWW.WW

doctor1 MD

hi iam a diabetic patient and suffering from erectile dysfunctionlegs ,feet and muscles pain.iam under insulin and my sugar is almost normal,my cholostrel is below 7 while blood pressure is at 140/85.I had recently a buy pass..i have visited a neuroligist and has prescribed to use tablets which would help in blood flow

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.